Pacific Journal of Mathematics

Conditions for isomorphism in partial differential equations.

H. H. Johnson

Article information

Source
Pacific J. Math., Volume 39, Number 2 (1971), 401-406.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102969568

Mathematical Reviews number (MathSciNet)
MR0304840

Zentralblatt MATH identifier
0225.35030

Subjects
Primary: 35G05: Linear higher-order equations

Citation

Johnson, H. H. Conditions for isomorphism in partial differential equations. Pacific J. Math. 39 (1971), no. 2, 401--406. https://projecteuclid.org/euclid.pjm/1102969568


Export citation

References

  • [2] H. H. Johnson, Absolute equivalence of exterior differential systems, Illinois J. Math., 10 (1966), 407-411.
  • [3] H. H. Johnson, The non-invariance of hyperbolicity for partial differential equations, Pacific J. Math., 22 (1967) 419-430.
  • [4] H. H. Johnson, Determination of hyperbolicity by partial prolongations, Pacific J. Math., 30 (1969) 670-695.
  • [5] H. H. Johnson,Partial prolongations and characteristics of differential equations, Trans* Amer. Math. Soc, 146 (1969), 231-240.